# SDR DHL97726003

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corrosion
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND INBD AFT FLAP TOP PANEL AT WBL 130.0 HAS PREVIOUS REPAIR 6 PATCH DEPARTING PANEL AND CORROSION ON SKIN SURROUNDING PATCH AREA.  TOTAL AREA IS 12 BY 12.  REMOVED PREVIOUS REPAIR, CLEANED CORROSION AND PERFORMED REPAIR PER SRM 51-40-6.
